MathSciNet Relay Station
MathSciNet bibliographic data
MR826494 42B25 (26E05)
Garofalo, Nicola; Garrett, Paul B. $A\sb p$-weight properties of real analytic functions in ${\bf R}\sp n$. Proc. Amer. Math. Soc. 96 (1986), no. 4, 636–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement